# SDR CALA0700318

- Difficulty date: June 24, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N70352
- Make and model: Boeing 7373T0
- Aircraft serial: 23590
- Aircraft time: 57,153 hours, 29,687 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C33756
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2.2 INCH CRACK IN THE FUSELAGE SKIN AT THE AFT LOWER CORNER OF THE R-1 DOOR.  REPAIRED IAW SRM 53-10-01, REPAIR 2.
